Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal discomfort, bloated, no pain, hazy, tired eyes. Have hypothyroid. Taking Omeprazole

I have been having discomfort in the lower right hand side of my abdomen . Sometimes it feels like a twinge other times i get a bloated sensation and some sensitivity to pressure. It is not a severe pain just a discomfort. It has been going on daily for quite a while. I also feel hazy at times any my eyes feel tired, my peripheral vision does not feel normal. I have had an upper GI and ultrasound which both came back normal. I also tested a bit high for hypothyroid but was retested and it came back normal. I am currently taking omeprazole daily.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
do you have fever, diarrhoea, constipation, giddiness, good urine output? motions quality, frequency etc.
pl. elaborate on other symptoms, as USG and UGI scopy are normal, there are many differentials, and will need a great detail of description to opine.
if it is particular lower GI pain, bowel causes will predominate.
take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor